# SDR AALA20170301010

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 17,608 hours, 7,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT LEFT AISLE ROW 15 HAS A BROKEN LENS COVER. REMOVED AND REPLACED LENS COVER IAW AMM 33-51-03. OPERATIONAL CHECK GOOD.
